Turkesterone is an active ingredient in the supplement, which may cause acne as a side effect. The manufacturer of Turkesterone has not released any information stating that this product could potentially cause skin irritation or breakouts. It's important to note that there are many individuals who use turmeric supplements and have no issues with their skin at all – so it really depends on your individual body chemistry whether you'll experience these symptoms or not!
It's not possible to say for sure, but it is likely that the drug will have no noticeable effects on your skin.
The answer is yes, it can. Turkesterone has been known to be a hormone that causes androgenic effects such as increased oil production in the skin and hair follicles, which can lead to breakouts.
However, it's not common for turkesterone to have any other adverse effects on the skin or body at all.
Many people have reported that they experienced a breakout on their face after taking this supplement. It is not clear if the turkesterone in these supplements caused any breakouts or whether it was something else entirely, but many users were disappointed with what happened to them. Can Turkesterone cause acne as side effect? No.